# SDR USAA2012091700003

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,817 hours, 38,137 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 11C EMERGENCY EXIT PLACARD ON SEAT IS HALF MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT PLACARD PER AMM 33-51-21-201-022-031.
